# SDR UPS06548007

- Difficulty date: August 29, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 18,967 hours, 12,309 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG NACELLE AFT BULKHEAD AFT FACE ALONG RT LOWER CORNER OUTER SIDE HAS GOUGE MARK.  ACCOMPLISHED REPAIR TO NR 1 PYLON PER FINAL E.A. 757-5453-27-A1529 AND UPS EO B757-5410-25129-A, WITH NO DEVIATIONS
